Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Bio-alcamid With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

What a poor situation I am in! please advise.

I'm HIV+ and have facial wasting caused of last Meds taking (3TC, D4T, AZT!!) Now, i'm living in Bangkok, Thailand. Looking for the appropriate treat my facial waste. But, I don't really know all of these you are taking about. Please advise what...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...many countries and works well for facial lipoatrophy. Unfortunately, I do not know how you find treatment in Thailand. Your HIV provider may be able to make a referral and point you in the right direction. Good luck! Read more »

Bio-Alcamid research information

Dear Dr. Moyle,I have been in touch with Ellen Hahn at Clicic' Esthetica and she suggested that you... Read more »

did you ever or do you have facial wasting (lipoatrophy)

Hi Nelson,Perhaps, the most annoying thing i have is facial wasting in temple region without even... Read more »
Articles
The Body

Hot Topics at The Body's "Ask the Experts" Forums, March 16, 2009

...him find love and not feel so alone? Why wait for our weekly mailing when you can receive all of our HIV/AIDS news and headlines as we post them? TheBody.com is now on Twitter! This free service provides an easy way to stay up... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, April 27, 2010

...April 27, 2010 Visit the Forums "Hot Topics" Library Change/Update Subscription HIV/AIDS & Body Shape Changes Living With HIV/AIDS Exercise & Nutrition Mixed-Status Couples HIV/AIDS... Read more »
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting From The Body's "Ask the Experts" Forums

...including one man's long appeal process to get his lipoatrophy treatment covered. For frequently asked questions on other HIV/AIDS topics, click here . Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, June 1, 2009

... June 1, 2009 Visit the Forums "Hot Topics" Library Change/Update Subscription HIV Treatment Living With HIV Other Health Issues HIV in the Workplace HIV & Facial/Body Fat ... Read more »
Connect With Others

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
...HIV/AIDS Lipoatrophy (Facial Wasting) Individuals living with HIV and AIDS may not only have to deal with the threat of illness Read more »

BIO-ALCAMID RECEIVES HEALTH CANADA APPROVAL!

Posted by bradford
...from Lipoatrophy, the disfiguring condition that is often a result of the antiretroviral drugs used to treat HIV infection and AIDS. BIO-ALCAMID RECEIVES HEALTH CANADA APPROVAL! The Injectable Filler Offers an Effective, Affordable... Read more »

facial wasting * any help/support appreciated

Posted by boston781, 3 Replies
...I've been HIV+ since '91. I'm currently on fuzeon & other meds. I am so depressed over my sunken cheeks. I'm doing well healthwise being Read more »